# SDR ABXA9701294

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Frozen
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FLAP HINGE ASSY AT XRS 167 BOLT FROZEN AND HAS ROTATED OUT OF THE RETAINER AND HAS GOUGED THE OUTBOARD SIDE OF THE FLAP HINGE FITTING.  CLEANED AND TREATED CORROSION AND REPLACED BOLT.
